• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Antidepressants

Anonymous
Posted by Anonymous
  • 8 Replies
My doctor recently switched me from Celexa to Exffexor. She prescribed me half of my normal dose of Celexa and half of the dose of Exffexor for a week. After the first week, I'm supposed to take the half dose of Exffexor for another week before taking the full dose.

Since stopping the Celexa and only taking half of the Exffexor, I feel uncontrollably sad. I just want to try for no reason. I feel like there's no point to trying. I'm not suicidal, but I keep thinking about it. I have no desire to be touch or to even be around people.

Idk if this is normal when starting a new antidepressant and give it a few more weeks or if I should call my doctor.
Posted by Anonymous on Aug. 18, 2016 at 1:26 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
Anonymous
by Anonymous 1 - Original Poster on Aug. 18, 2016 at 2:23 PM
Bump.
Danesmommy1
by Grammar Enthusiast on Aug. 18, 2016 at 2:24 PM
Med changes are a bitch and a half. Give it time.

BTW, I'm on Effexor and I'm happy with it.
Anonymous
by Anonymous 1 - Original Poster on Aug. 18, 2016 at 3:02 PM
How long did it take for you to feel normal?

Quoting Danesmommy1: Med changes are a bitch and a half. Give it time.

BTW, I'm on Effexor and I'm happy with it.
rachel216
by Platinum Member on Aug. 18, 2016 at 3:04 PM
I switched before but I wasn't on these meds.....so here's a bump
Anonymous
by Anonymous 1 - Original Poster on Aug. 18, 2016 at 3:06 PM
1 mom liked this
Thank you.

Quoting rachel216: I switched before but I wasn't on these meds.....so here's a bump
casah4
by on Aug. 18, 2016 at 3:08 PM
Switching meds is often a ridiculously hard thing to go through. Hang in there. If you do start to feel like you want to hurt yourself, tell your doctor. She may be able to give you something in the meantime to help you out a little until you get to the full dosage of Effexor.
Danesmommy1
by Grammar Enthusiast on Aug. 18, 2016 at 3:08 PM
You should give yourself 6 weeks on the entire dose. Side effects often greatly discrease or disappear altogether.

Quoting Anonymous 1: How long did it take for you to feel normal?

Quoting Danesmommy1: Med changes are a bitch and a half. Give it time.

BTW, I'm on Effexor and I'm happy with it.
Anonymous
by Anonymous 2 on Aug. 18, 2016 at 3:10 PM
Here's a bump. Switching meds are a bitch. Hopefully you feel like yourself soon.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)